Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Irritation in throat. Undergone medication. weak, tasteless saliva, stomach ache. Guidance?

Iam a male aged 30. It first started as an irritation in the throat. I went to a pharmacist and was given a syrup. i used but no change. then used prednisolone tabs but no change then used amoxiciline because i had now a dry cough still no change. went for medical checkup and was told i had worms giardiasis, was given metromidazole, deworming tabs, cetirizine dehydrochloride but still the condition is now worse. i now feel weak, tasteless saliva, cold in the stomach diarrhea, stomachache, please help. George.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hello Friend
Welcome to H.C.M
With little information and as per the history you have given and the clinical findings you may be suffering with chronic pharyngitis with chronic sinusitis.At present I can suggest you to stop medicines as you have already taken too many medicines and that is the cause you are having weakness.In this condition I usually suggest my patients to get the CT scan of paranasal sinuses and check for sinusitis. depending on the findings you need to start treatment.
But still I would suggest you to consult the Specialist if you don’t get relief as on examination the findings may be different and line of treatment may have to be changed. Please don’t hesitate to consult and ask for any more query. i will be pleased to answer.
With best wishes for a speedy cure
Yours sincerely
The Health Caremagic Medical Team

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor